# SDR 2002UALA01201

- Difficulty date: July 23, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 15,474 hours, 5,769 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 3340
- Condition: Seized
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN THE CABIN.  THE EXTRACT FAN FOR THE AVIONICS COOLING SYSTEM WAS FOUND SEIZED AND CAUSE FOR THE BURNING SMELL IN THE CABIN.  REPLACED EXTRACT FAN.
